# SDR MWEA97063

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 SEAT TRACK FWD END HAD AREA OF LIGHT CORROSION ON BOTTOM CENTER.  MAINT FAB AND INSTALLED A NEW SECTION OF SEAT TRACK IAW 53-05 FIG 4.
